# SDR UHLA201605140239

- Difficulty date: May 14, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 33,370 hours, 28,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDE WALL LIGHT BUTTON TURNS ON EMERGENCY LIGHTS.  R & R ATTENDANT CONTROL PANEL IAW AMM 25-27-09.  OPS CHECK GOOD.
